# SDR IPXA2025111570289

- Difficulty date: November 1, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 31,943 hours, 21,813 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N700712
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCOMPLISHING HFEC OPEN-HOLE INSP AT THE NR 2 PYLON WING SKIN FASTENER HOLES PER EO-88069-JIC12, HOLES 2,3,4, AND 9, HAS CORROSION INDICATIONS.  ACCOMPLISH REPAIR PER EO-95741-REQ1 AND VT-MAE EA 757-5720-27-A4215, REV. -, PRIOR TO FURTHER FLIGHT.
